# SDR 07FDEA05029

- Difficulty date: December 11, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Bs 1229-1286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1240, LBL 48, SEAT TRACK SCALLOP CHIPPED AND WORN RE-EVALUATED TRACK.  TRACK HAS CHIPPED/BROKEN AREAS.  OUT OF LIMITS IAW DC/MD10-10 SRM 53-70-00 VOL I PG 21 AND 22.  REMOVED DAMAGED SECTION AND INSTALLED FABED/NEW SECTION IAW DC/MD10-10 SRM 51-31-01 VOL II PG 1, DC/MD10-10 SRM 51-33-01 VOL II PG 1.  MAT ID NEW TRACK.  FABED NEW SECTION IAW DC/MD10-10 SRM 53-70-00 VOL I PG 4.  ALODINED AND PRIMED TRACK IAW DC/MD10-10 SRM 51-21-01 VOL II PGS 1-24.  REMOVED AND REINSTALLED FLOOR PANELS IAW MD10-10 M/M 53-21-01-2.
